# SDR EE4Y1105022

- Difficulty date: May 31, 2011
- Submitted: May 31, 2011
- Operation: Air carrier
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N787TW
- Make and model: Doug DC-9-83
- Aircraft serial: 49945
- Aircraft time: 38,813 hours, 45,225 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FUSELAGE, INTERNAL REINFORCEMENT STRAP WITH CRACK AT STA Y1428 BETWEEN LONGERON NR2 AND NR 3 RT.  REPAIRED IAW EO APPROVED BY FAA DER.
